User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Nandy, Preetam; Weihs, Luca; Drton, Mathias 
Title:
Large-sample theory for the Bergsma-Dassios sign covariance 
Abstract:
The Bergsma-Dassios sign covariance is a recently proposed extension of Kendall’s tau. In contrast to tau or also Spearman’s rho, the new sign covariance τ∗ vanishes if and only if the two considered random variables are independent. Specifically, this result has been shown for continuous as well as discrete variables. We develop large-sample distribution theory for the empirical version of τ∗. In particular, we use theory for degenerate U-statistics to derive asymptotic null distributions under...    »
 
Keywords:
Test of independence, asymptotics, U-statistics, nonparametric correlation, degeneracy, Hoeffding’s D 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Electronic Journal of Statistics 
Year:
2016 
Journal volume:
10 
Year / month:
2016-08 
Quarter:
3. Quartal 
Month:
Aug 
Journal issue:
Pages contribution:
2287-2311 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics and Bernoulli Society 
E-ISSN:
1935-7524 
Date of publication:
01.08.2016